Browse

Browsing "Dept. of Mathematical Sciences (수리과학부)" by Issue Date 

Jump to a point in the index
Or type in a year
  • Sort by
  • In order
  • Results/Page
  • Authors/record

Showing results 901 to 909 of 909

Issue Date Title / Author(s) / CitationFile
1994

Kang, Seok-Jin

Trans. Amer. Math. Soc. 341 (1994), 623-638

view file
1994

Benkart, Georgia; Kang, Seok-Jin; Misra, Kailash C.

Adv. Math. 105 (1994), 76-110

DOI
1994

Kang, Seok-Jin

Math. Ann. 298, 373-384

DOI
1994

Kang, Seok-Jin; Misra, Kailash C.

J. Algebra 163 (1994), 675-691

DOI
1994

Kang, Seok-Jin

Duke Math. J. 74 (1994), 635-666.

DOI
1993

Kang, Seok-Jin

Trans. Amer. Math. Soc. 339 (1993), 463-493

view file
1993

Kang, Seok-Jin; Misra, Kailash C.; Miwa, Tetsuji

J. Algebra 155 (1993), 238-251

DOI
1993

Benkart, Georgia; Kang, Seok-Jin; Misra, Kailash C.

Adv. Math. 97 (1993), 154-190

DOI
1993

Kang, Seok-Jin

J. Algebra 160 (1993), 492-523

DOI
145 46

Browse